Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 2, NWS Indianapolis, IN

March 15, 20254 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 15, 2025, 1:47 AM EDT for 4 counties in Indiana. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 1:47 AM EDT (05:47 UTC)
Expired
Mar 15, 2025, 2:30 AM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 2:14 AM EDTTORNADOMecca, INEF-1 tornado with peak wind of 110 MPH, path length of 2.66 miles, and a max width of 75 yards. Destroyed a small garage. Severely damaged a 150 year old barn.
Mar 15, 2:16 AM EDTTSTM WND DMG1 Nne Mecca, INExtensive tree damage, barn damage, road shutdown from being impassable.
Mar 15, 2:17 AM EDTTSTM WND DMG3 W Rockville, INreports of tree damage.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 9:02 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
2530 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

696 
WUUS53 KIND 150547
SVRIND
INC045-121-165-167-150630-
/O.NEW.KIND.SV.W.0002.250315T0547Z-250315T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
147 AM EDT Sat Mar 15 2025

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northern Vigo County in west central Indiana...
  Southwestern Fountain County in west central Indiana...
  Western Parke County in west central Indiana...
  Vermillion County in west central Indiana...

* Until 230 AM EDT.

* At 147 AM EDT, a severe thunderstorm was located 8 miles east of
  Kansas, or 8 miles southwest of Paris, moving northeast at 65 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Newport, Fontanet, Blanford, West Terre Haute, Shepardsville,
  Universal, Seelyville, Mecca, Rosedale, Lodi, Clinton, Dana,
  Rockville, Cayuga, Montezuma, Turkey Run State Park, Yeddo, Terre
  Haute, North Terre Haute, and Fairview Park.

This includes Interstate 70 between mile markers 1 and 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 400 AM EDT for west central
Indiana.

&&

LAT...LON 3994 8753 4007 8720 3952 8720 3952 8724
      3941 8724 3937 8753
TIME...MOT...LOC 0547Z 232DEG 57KT 3952 8779 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

ME
1 follow-up statement
018 
WWUS53 KIND 150607
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
207 AM EDT Sat Mar 15 2025

INC045-121-165-167-150630-
/O.CON.KIND.SV.W.0002.000000T0000Z-250315T0630Z/
Vigo IN-Fountain IN-Parke IN-Vermillion IN-
207 AM EDT Sat Mar 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR NORTHWESTERN VIGO...SOUTHWESTERN FOUNTAIN...WESTERN PARKE AND
VERMILLION COUNTIES...

At 207 AM EDT, a severe thunderstorm was located near Clinton, or 18
miles northeast of Paris, moving northeast at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Newport, Blanford, Shepardsville, Universal, Mecca, Lodi, Clinton,
Dana, Rockville, Cayuga, Montezuma, Turkey Run State Park, Yeddo,
Fairview Park, Kingman, Bloomingdale, and Sandford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for west central
Indiana.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3968 8720 3952 8753 3994 8753 4007 8720
TIME...MOT...LOC 0607Z 229DEG 55KT 3976 8739 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

ME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 11:47 PM EDT, 2 hours earlier. Its key messages:

  • Threat for fast-moving severe thunderstorms with damaging winds and isolated tornadoes late tonight into early Saturday
  • Additional threat for a few strong to severe storms late Saturday afternoon and evening across southeast counties
  • Strong gradient winds likely this afternoon through Saturday with frequent gusts up to 40 MPH this afternoon, 45 to 55 MPH tonight, and 40 to 50 MPH Saturday
  • Rainfall totals of 1 to 1.5 inches with locally higher amounts tonight through Saturday night may produce localized flooding
Area forecast discussion, Mar 14, 11:47 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Indianapolis IN
1147 PM EDT Fri Mar 14 2025

.KEY MESSAGES...

- Threat for fast-moving severe thunderstorms with damaging winds and
  isolated tornadoes late tonight into early Saturday

- Additional threat for a few strong to severe storms late Saturday
  afternoon and evening across southeast counties

- Strong gradient winds likely this afternoon through Saturday with
  frequent gusts up to 40 MPH this afternoon, 45 to 55 MPH tonight,
  and 40 to 50 MPH Saturday

- Rainfall totals of 1 to 1.5 inches with locally higher amounts
  tonight through Saturday night may produce localized flooding

&&

.FORECAST UPDATE...
Issued at 912 PM EDT Fri Mar 14 2025

We are most concerned overnight about the intense warm advection and
low-level theta-e advection with steady or rising values later
tonight. It is important to remember than within these regimes,
nocturnal stabilization can be sufficiently offset to maintain
intense convection and enough low-level buoyancy for tornadoes. The
significance of the tornado threat will largely be modulated by
storm mode and storm-scale interactions. The primary threat will be
damaging straight-line winds.

Latest thinking is intense convection, likely quasi-linear form will
reach the Indiana border and progress eastward through the night.
Within line breaks and embedded supercells, some tornado threat will
exist. This should wane with eastward extent, especially if
convection outpaces/overtakes fairly narrow low-level theta-e axis.
Nevertheless, even fairly weak convection within intense low-level
jet will result in some surface wind gusts exceeding severe criteria,
and some potential for isolated significant wind episodes (75+ mph).

We urge media partners to focus on communicating the dangers of
overnight severe weather and importance of having multiple ways
to receive warnings.

&&

.MESOSCALE UPDATE...
Issued at 1136 PM EDT Fri Mar 14 2025

We continue to monitor a QLCS that is currently about halfway across
Illinois which is producing wind gusts up to 75 mph across the
northern half of the state with embedded supercells across the
south. Latest WOFs runs continue to highlight the damaging wind
threat as this line moves eastward with the hail threat gradually
lessening as the near surface instability decreases. The greatest
tornado threat will be across southwestern Indiana where the near
surface instability and near surface helicity are greatest with an
isolated QLCS tornado possible north of I-70.

Near surface lapse rates are closer to moist adiabatic, but there
isn't a near surface inversion which increases the risk for
nocturnal tornadoes, especially with the very strong near surface
shear. Dew points are rising just ahead of the line where the
surface winds have a slightly more southeasterly component which is
creating this narrow axis of higher instability.

Overall expectations is to see widespread damaging wind gusts
across western Indiana starting around 130AM with isolated tornadoes
and large hail. The tornado threat remains conditional with the
greater threat south and west of the forecast area. The threat then
will gradually decrease as the line moves eastward with confidence
in the severity dropping towards Indianapolis.

In addition to the severe threat gradient winds will continue to
increase as the LLJ ramps up with current gusts already in the 40-45
mph range

&&

.SHORT TERM (This evening through Saturday night)...
Issued at 307 PM EDT Fri Mar 14 2025

***SEVERE WEATHER LATE TONIGHT AND EARLY SATURDAY***

***STRONG GRADIENT WIND GUSTS THIS EVENING THROUGH SATURDAY
AFTERNOON***

***CONDITIONAL SEVERE WEATHER RISK LATE SATURDAY***

Wind gusts have ramped up quickly this afternoon as stronger
boundary layer flow arrives along with a tightening of the surface
pressure gradient ahead of the deep surface low over the central
Plains. Gusts have already peaked near 35mph in the Wabash Valley.
18Z temperatures were in the 70s with many locations in line to
experience their warmest day of the year so far. Fire danger
concerns will remain elevated for the next few hours across the
northwest half of the forecast area where gusts are highest.

The focus for the short term remains on the aforementioned sub 980mb
surface low over the central Plains. This will track northeast into
the upper Midwest on Saturday with a secondary wave developing along
the trailing boundary in the across the lower Mississippi Valley by
Saturday afternoon tracking through the region Saturday evening. Two
significant severe events are expected over the next 30 hours; the
first across the Missouri and mid Mississippi Valleys late today
through the early overnight and the second on Saturday from the Ohio
Valley south into Alabama and Mississippi. Central Indiana will
catch the tail end of the severe threat late tonight and may get
grazed by the northern fringe of the Saturday event. Will discuss
both threats for severe storms in tandem below...along with an
extended period of strong gradient wind gusts this evening through
Saturday which may end by causing the greatest impact locally.

SEVERE WEATHER THREAT TONIGHT

Pockets of convection are ongoing this afternoon over the Missouri
Valley but the main show has not begun yet. That appears to be close
to commencing as an increasingly agitated cu field is developing
along the dry line over eastern Kansas and Oklahoma. As deeper
moisture and instability rapidly advect north into western Missouri
ahead of the dry line...expect an eruption of convection that should
quickly coalesce into an intense squall line by early evening that
will track northeast through Missouri...eastern Iowa and eventually
into Illinois. With intense levels of BL shear overlaid with modest
instability and a deep but narrow plume of moisture aided by a
rapidly strengthening low level jet...all parameters are in a place
for a higher end event with all forms of severe weather focused to
our southwest over Missouri and Illinois through the evening and
into the early overnight.

Despite the strong shear and wind profiles...the instability levels
will be much lower over the region by the overnight with convection
likely diminished in coverage and intensity by the time it moves
into the Wabash Valley at 05-06Z. That being said...the severe
threat remains more than ample as the low level jet peaks near 75kts
over the area and 50-60kt flow is down as low as 2kft AGL. Even
weakening convection or showers may be sufficient enough to generate
damaging winds as the convection tracks into the area overnight.
While the concern is highest for damaging winds to accompany the
increasing broken line of convection as it moves into the forecast
area...0-1km SRH values remain at 300-400 m2/s2 which is supportive
of a threat for isolated tornadoes as well. The greatest risk for a
tornado will be across the southwest counties in the lower Wabash
Valley where instability and SRH levels will be highest locally.

The timing of impacts has slowed with initial convection not
expected to reach the Illinois-Indiana border until 05-06Z. Storms
will then transition east through the predawn hours continuing to
weaken as they do. Expect all convection to be east of the forecast
area by daybreak Saturday or shortly after.

SEVERE WEATHER THREAT SATURDAY AFTERNOON AND EVENING

The overall potential for severe storms has diminished across the
forecast area late Saturday afternoon and evening as the greatest
risk is expected to align to our south through the Tennessee Valley
and into the deep South. Still though...steepening low level lapse
rates and lingering SRH values that will be lower than tonight but
still sufficient to aid in stronger cell development will be present
through the late afternoon and early evening. As was mentioned
yesterday though...the renewed surge of low level moisture as the
secondary low develops remains slightly out of phase with the better
thermodynamics and displaced to our southeast.

Ultimately...the risk for a few storms producing damaging winds or
perhaps a brief tornado is still there late day focused across the
southeast counties...but it remains conditional and isolated. Will
be able to employ additional detail by Saturday morning once the
overnight convection moves through.

STRONG GRADIENT WINDS

Gradient winds will be a significant threat this evening into
Saturday afternoon. Wind gusts to near 45-50mph will expand from
west to east across the forecast area through the evening with the
approach of the aforementioned low level jet. Jet winds peak at near
75kts over the region after midnight and may arrive in advance of
the convection. This could result in a short period of 1-2 hours
immediately ahead of the arrival of the storms where gusts peak even
higher in the 50-55mph range. While model soundings hint at a
shallow inversion near the surface...do not think that will be
enough to impede much of the momentum transfer from within the
boundary layer to the surface.

Convection may accentuate the winds overnight and after a brief lull
with slightly lower gusts Saturday morning...expect winds to pick
back up by mid to late morning with 45-50kt flow as low as 1500 feet
AGL per model soundings lingering. The potential for scattering of
the clouds and more pronounced diurnal heating will promote modest
mixing levels through the morning and early afternoon as the
remnants of the low level jet lifts north.

Combined with a steepening of lapse rates and the presence of drier
air aloft within the 800-600mb layer through the middle of the
afternoon...expect wind gusts to persist at Advisory levels into
Saturday afternoon lingering longest along and north of I-70 as the
low level jet retreats. Will maintain peak wind gusts to near 50 mph
gradually falling back by late afternoon. May eventually be able to
cancel the Wind Advisory earlier in the day Saturday across the
southern half of the forecast area as stronger boundary level winds
shift north.

HYDROLOGIC CONCERNS

Locally heavy rain will fall with the convection late tonight then
again with the second wave of storms Saturday late day into Saturday
night. Precipitable water values are expected to be near
climatological maximum for the time of year with the potential for
just under 1 inch to around 1.5 inches for most of the area tonight
into Saturday night with the heaviest amounts focused over the
southeast counties. Considering the antecedent dry conditions and
the fast storm motions...especially with the convection late
tonight...overall flooding concerns are minimized. Any location that
sees an extended period of heavier rainfall rates would be
susceptible to localized flooding. BUt more widespread river
flooding concerns are not anticipated.

Temps...after finishing the day near 80 this afternoon...expect most
locations will not drop below 60 tonight. Saturday will be a warm
and windy day with 70s across the forecast area. The cold air will
arrive steadily Saturday night with lows in the upper 30s and lower
40s.

&&

.LONG TERM (Sunday through Friday)...
Issued at 307 PM EDT Fri Mar 14 2025

Sunday...

The upper trough will continue to provide forcing across central
Indiana. The surface boundary will be largely east of the area by
12Z Sunday, but moisture will linger behind it. The forcing from the
upper trough will work with this moisture to bring some rain to the
area. Will have mainly chance category PoPs, with the highest PoPs
in the morning when forcing is strongest.

Colder air will be moving in and may produce some snowflakes with
the rain. However, no impact is expected from any snow as
temperatures will be above freezing along with a warm ground.

Temperatures in the 30s and 40s will be a shock after the warmth of
the previous days.

---Rainfall/Flooding Outlook into Sunday---

Forecast rainfall totals have come down a bit, with less than 2
total inches expected. Highest amounts will be in the far southeast.
While cannot rule out some rapid onset flooding in any training
storms Saturday night (mainly southeast), odds of flooding are low.
The ground is able to absorb rain, and river flows are currently
low.

----

Monday and Tuesday...

Quiet weather is expected with high pressure generally in control.
Southwest winds on the back side of the high and in advance of an
approaching low pressure system on Tuesday will bring a return to
above normal temperatures.

Wednesday into Thursday...

Another potent low pressure system looks likely around Wednesday.
Central Indiana will be on the warm side of the system, so a breezy
and warm day is expected Wednesday. Showers and thunderstorms will
likely accompany the system's cold front, and if parameters line up,
some strong storms may be possible.

Behind the front on Thursday, below normal temperatures will return,
and some rain chances will linger behind the system.

Friday...

High pressure will build in behind the system and bring a return to
dry conditions with near normal temperatures.

&&

.AVIATION (06Z TAF Issuance)...
Issued at 1147 PM EDT Fri Mar 14 2025

Impacts:

- Winds 170-200 degrees to 25 knots with gusts to 45 knots
  and higher possible in severe storms, mainly overnight

- MVFR and worse flying conditions at times in convection
  overnight and today

Discussion:

A potent low pressure system will lift northeast to Lake this
afternoon as a broad upper trough moves into the PLains. This will
cause the cold front to get hung up near and or west of the
terminals. Return flow off the Gulf and an unstable atmosphere will
lead to periods of thunderstorms, some severe overnight, along with
windy conditions and deteriorating flying conditions at times
through much of the TAF period.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 4 PM EDT Saturday for INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

UPDATE...BRB
SHORT TERM...Ryan
LONG TERM...50
AVIATION...MK
Hazardous weather outlook, Mar 14, 9:57 PM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
957 PM EDT Fri Mar 14 2025

INZ021-028>031-035>049-051>057-060>065-067>072-160200-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
957 PM EDT Fri Mar 14 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Strong wind gusts up to 55 mph are possible overnight.

Severe thunderstorms are possible tonight. Damaging wind gusts up to
75 mph are the primary threat, though large hail and a few tornadoes
are also possible. Heavy rain and lightning will accompany the
storms overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few strong to severe thunderstorms and localized flooding
are possible on Saturday, especially east of I-69. Damaging winds
will be the main severe threat. Lightning will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely late tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:04 AM EDTSevere Thunderstorm Warning Considerable damage threatINDFountain, Vermillion, Warren41 min
Mar 15, 2:13 AM EDTTornado WarningINDFountain, Parke, Vermillion20 min
Mar 15, 2:18 AM EDTSevere Thunderstorm Warning Considerable damage threatINDFountain, Montgomery, Parke, Putnam, Tippecanoe42 min
Mar 15, 2:57 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Montgomery and 2 more48 min
Mar 15, 3:01 AM EDTTornado WarningINDSullivan, Vigo29 min
Mar 15, 3:12 AM EDTSevere Thunderstorm Warning Considerable damage threatINDKnox, Sullivan48 min
Mar 15, 3:38 AM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Daviess, Greene, Knox, Owen, Sullivan52 min
Mar 15, 3:41 AM EDTSevere Thunderstorm WarningINDClinton, Howard, Madison, Tipton49 min
Mar 15, 4:05 AM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Knox, Martin40 min
Mar 15, 4:08 AM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Owen, Putnam37 min
Mar 15, 4:09 AM EDTTornado Warning Tornado observedINDDaviess, Martin36 min
Mar 15, 4:22 AM EDTSevere Thunderstorm WarningINDMonroe, Morgan, Owen23 min
Mar 15, 4:30 AM EDTTornado Warning Tornado observedINDDaviess, Lawrence, Martin30 min
Mar 15, 4:47 AM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby28 min
Mar 15, 4:47 AM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Martin, Monroe43 min
Mar 15, 4:51 AM EDTTornado WarningINDLawrence, Martin, Monroe24 min
Mar 15, 5:09 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Monroe51 min
Mar 15, 5:13 AM EDTTornado WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe32 min
Mar 15, 5:33 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby42 min
Mar 15, 5:50 AM EDTSevere Thunderstorm WarningINDHenry, Rush, Shelby25 min
Mar 15, 6:23 AM EDTSpecial Weather StatementINDRandolph22 min
Mar 15, 7:35 AM EDTSpecial Weather StatementINDLawrence, Martin25 min
Mar 15, 10:59 AM EDTSpecial Weather StatementINDMartin31 min
Mar 15, 1:38 PM EDTSpecial Weather StatementINDGreene37 min
Mar 15, 2:45 PM EDTAreal Flood AdvisoryINDBrown, Greene, Hamilton, Hancock, Johnson, Lawrence and 5 more3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.